# SDR SWAA2021051310591

- Difficulty date: August 23, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 26,495 hours, 11,751 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL # HAS A CRACK ON IT (142 NWA) / REPAIRED AFT CARGO PANEL # 142 NWA PER M.M. 50-10-01
